# SDR AALA201710319056

- Difficulty date: October 29, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,144 hours, 3,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD RIGHT EMERGENCY EXIT DOOR ACCUMULATOR IS OUT OF LIMITS.  CHARGED FOWARD RIGHT EMERGENCY EXIT DOOR ACCUMULATOR TO LIMITS IAW AMM 52-22-00.
